# SDR 05FDEA03408

- Difficulty date: October 12, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N188FE
- Make and model: Boeing 727-100
- Aircraft serial: 19081
- Aircraft time: 68,537 hours, 50,294 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Bs 1150
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON MAIN CARGO DECK FLOOR PANEL WEB AT BS 1150, RBL 60, WL 208.   CUT OUT DAMAGE FLOOR WEB AT BS 1150, RBL 60, WL 208 AND INSTALLED REPAIR DOUBLER   PER SRM 51-40-2.
